Show simple item record

dc.contributor.authorAbbas, Saïd
dc.contributor.authorAgarwal, Ravi P.
dc.contributor.authorBenchohra, Mouffak
dc.date.accessioned2017-10-17T13:53:51Z
dc.date.available2017-10-17T13:53:51Z
dc.date.issued2010
dc.identifier.citationAbbas, S., Agarwal, R. P., & Benchohra, M. (2010). Impulsive discontinuous hyperbolic partial differential equations of fractional order on banach algebras. Electronic Journal of Differential Equations, 2010, 1-17en_US
dc.identifier.urihttp://hdl.handle.net/11141/2007
dc.descriptionBanach algebra, Caputo fractional-order derivative, Extremal solutions, Fixed point, Fractional order, Impulsive differential equations, Left-sided mixed, Riemann-Liouville integral, Lower solution, Upper solutionen_US
dc.description.abstractThis article studies the existence of solutions and extremal solutions to partial hyperbolic differential equations of fractional order with impulses in Banach algebras under Lipschitz and Carathéodory conditions and certain monotonicity conditions.en_US
dc.language.isoen_USen_US
dc.rightsThis is an Open Access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. © 2010 Texas State University - San Marcos; licensee Springer.en_US
dc.rights.urihttps://creativecommons.org/licenses/by/4.0/en_US
dc.titleImpulsive discontinuous hyperbolic partial differential equations of fractional order on banach algebrasen_US
dc.typeArticleen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

This is an Open Access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. © 2010 Texas State University - San Marcos; licensee Springer.
Except where otherwise noted, this item's license is described as This is an Open Access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. © 2010 Texas State University - San Marcos; licensee Springer.